# SDR CALA2024100302547

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 72,306 hours, 25,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R AFT OVERWING EXIT LOWER AND UPPER EMERGENCY LIGHT INOPERATIVE SUPPORT TASK EMX NR 00216. REMOVED AND REPLACED BATTERY PACK AND EMERGENCY LIGHT OPS CHECK GOOD.
